Journal of Mathematical Sciences

, Volume 82, Issue 5, pp 3737–3746 | Cite as

Metamorphoses of the Chaperon-Sikorav weak solutions of Hamilton-Jacobi equations

  • T. Zhukovskaya


Weak Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Arnold,Mathematical Methods of Classical Mechanics [in Russian], Nauka, Moscow (1988).Google Scholar
  2. 2.
    V. I. Arnold,Singularities of Caustics and Wavefronts, Denver, (1991).Google Scholar
  3. 3.
    V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Zade,Singularities of Differentiable Mappings, Vol. 1 [in Russian], Nauka, Moscow (1979).Google Scholar
  4. 4.
    I. A. Bogaevsky, “Surgeries of the singularities of minimal functions and bifurcations of shock waves of Burgers equations with vanishing viscosity,”Algebra Analiz, No. 4, 1–16 (1989).Google Scholar
  5. 5.
    M. Chaperon, “Lois de conservation et géométrie symplectique,”C. R. Acad. Sci., Sér. I,312, 345–384 (1991).MATHMathSciNetGoogle Scholar
  6. 6.
    T. Debeneix, “Études de certains syst'emes hyperboliques deN equations àN variables,” Thése (1978).Google Scholar
  7. 7.
    T. A. Zhukovskaya,These, Université de Paris (in press).Google Scholar
  8. 8.
    T. A. Zhukovskaya, “Singularities of the Chaperon-Sikorav weak solutions for Hamilton-Jacobi equations,”Astérisque (1993).Google Scholar
  9. 9.
    P. D. Lax, “Hyperbolic systems of conservation laws. II,”Commun. Pure Appl. Math.,10, 537–566 (1957).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • T. Zhukovskaya

There are no affiliations available

Personalised recommendations